# SDR ASAA9980187

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE TWO EMERGENCY FLOOR TRACK RED LIGHTS FOR THE L2 DOOR EXIT WERE FOUND INOPERATIVE.  REPLACED THE WIRING IN THE FLOOR TRACK AND OPERATED NORMALLY.  (M)
